# SDR SWIA201024812

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,888 hours, 49,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6557)  RELAMPED EMERGENCY LIGHT.
